# SDR 20000501SH031

- Difficulty date: March 14, 2000
- Submitted: May 1, 2000
- Operation: Air carrier
- Make and model: Boeing 737*
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Housing
- Part number: 654468311
- Part serial: 3318
- Condition: Cracked
- Location: Mlg Module
- Part time: 1,554 hours
- Component: Stndby Sys Modular Pkg, Boeing
- Component part number: 654468117
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HOUSING IS CRACKED AT THE RADIUS OF NR 1 PORT THREADS.  POSSIBLE CAUSE:  METAL FATIGUE.  (X)
